MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Necrosis (1971)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event year is 2021; however exact date of post-operative infection development is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a patient underwent a procedure to treat the distal tibia and fibula fracture with a tibia nail and fibula plate.The patient had zero healing properties and consequently, the patients distal leg was quite rotting off.On (b)(6) 2021 the tibia nail along with five (5) 5.0mm locking screws were removed and patient's leg was amputated below the knee.Clinical outcome experienced by the patient was infection.No further information provided.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 40mm for im nails.This is report 6 of 7 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12779356
Report Number2939274-2021-06556
Device Sequence Number6025318
Product Code HWC
UDI-Device Identifier10886982085986
UDI-Public(01)10886982085986
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.530
Device Catalogue Number04.005.530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12 TI CANN TIB NAIL-EX PROX BEND 375-S; 3.5 VA P TIB S BEND/8H/147/LT; 5.0 TI LCKNG SCR T25 SD 34 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 40 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 40 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 46 FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale